Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

I have high TSH levels and I am taking thyronorm 25 mg

sir i m 1 25 year old girl.i have high TSH levels i m taking thyronorm 25 mg from 21 january 2011 since than i gained 6 kg of weight.plz recommend how to loose weight or stop gaining it.
Asked On : Fri, 1 Apr 2011
Answers:  1 Views:  437
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Welcome to HealthcareMagic.

The weight is due to the thyroid problem but not the drug.I advise you to get you thyroid function test done again now and review of medication by your Doctor.For weight loss , you can adapt aerobics , jogging , running , Good diet rich in fibre , proteins vitamins , low in fat and carbs.

Take care.
Answered: Fri, 1 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor